# SDR SWAA2012040502844

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 28,764 hours, 16,827 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STA. 157.10, FWD REAR SPAR.  REPAIRED PER SRM.
